Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A reduction of the three body problem by means of transformation groups

Author: James W. Sauve
Journal: Trans. Amer. Math. Soc. 119 (1965), 21-36
MSC: Primary 70.20
MathSciNet review: 0181143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Marcolongo, Il problema dei tre corpi, Ulrice Hoepli, Milan, 1919.
  • [2] E. T. Whittaker, A treatise on the analytical dynamics of particles and rigid bodies: With an introduction to the problem of three bodies, 4th ed, Cambridge University Press, New York, 1959. MR 0103613
  • [3] Aurel Wintner, The Analytical Foundations of Celestial Mechanics, Princeton Mathematical Series, v. 5, Princeton University Press, Princeton, N. J., 1941. MR 0005824
  • [4] E. R. Van Kampen and Aurel Wintner, On a Symmetrical Canonical Reduction of the Problem of Three Bodies, Amer. J. Math. 59 (1937), no. 1, 153–166. MR 1507227,
  • [5] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939.
  • [6] Claude Chevally, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [7] Luigi Bianchi, Lezioni sulla teoria dei gruppi continui finiti di transformazioni, Pisa, 1918.
  • [8] S. Lie and G. Scheffers, Vorlesungen über Differentialgleichungen mit Bekanten Infinitesimalen Transformationen, Teubner, Leipzig, 1891.
  • [9] Lawrence Markus, Quadratic differential equations and non-associative algebras, Contributions to the theory of nonlinear oscillations, Vol. V, Princeton Univ. Press, Princeton, N.J., 1960, pp. 185–213. MR 0132743
  • [10] Abraham Cohen, An introduction to the Lie theory of one-parameter groups, Stechert, New York, 1931. (Original publication, 1911).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70.20

Retrieve articles in all journals with MSC: 70.20

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society